# SDR P5CA9600448

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7F
- System (JASC): 7250 · Turbine Section
- Part: Exhaust Case
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TURBINE EXHAUST CASE S-RAIL CRACKED AT 10 O'CLOCK.  WELDED AND STRESS RELIEVED PER PRATT AND WHITNEY MAINT MANUAL 72-53-01.
